Doctor insights on:
What Are The Emotional Side Effects Of Bullying
Bullying is an abnormal behavior in which a person (the bully) treats others in an abusive way, uses force to harm others, or otherwise scares others into responding the way the bully wants. Bullying is common, and involves verbal abuse, physical assault, coercion (forcing others to do things) and is often targeted at selected victims, sometimes because of the victims' race, ...Read more
Many options: Infertility can be stressful and emotional. Consider a counselor, acupuncture, spending time with your partner to maintain your relationship, and continuing activities that you enjoy. If you are having a very difficult time, considering asking your doctor if there are alternative treatment medications you can try. Your body may have a more favorable response to different medications. ...Read more
Yes.: Narcotics suppress feelings by inducing a chemical high. For more direct experiences of opiate users, consider attending a meeting of narcotics anonymous. ...Read more
Is moodswings and depreddions side effects of inplabon cos I've been so emotional since I had my implanon inserted, I wasnt lke this before?
Can be iomportant: It is recommended to see a counselor before this procedure. To discuss in details the procedure and what to expect. Anticipation is the best ally in this situation. Also good support from family and those close to you is really important. People may experience depression, anxiety, sadness. ...Read more
Yaz (drospirenone and ethinyl estradiol): Yaz (drospirenone and ethinyl estradiol) usually have less side effects. For acne, 1.Take Cipro 500 mg twice daily for 3 weeks 2. Squeeze the acne lesion to take out the pus. Squeeze enough till all the pus is out and a little bit of blood comes our. 3. Wash your face with medicated soap twice daily and apply clindamycine 1% solution on each acne lesion. In 3 weeks you will be very happy. ...Read more
What are the chances if i stop birth control pills I have been having some emotional side effects from the pill that i can not handle anymore. I had sex with out a condom last night and i just can't tolerate taking the pill anymore. My husband even mentio
You : You should continue the pill for 2-3 more days and then use alternative birth control (such as a condom) until you speak with your doctor. There are many different brands of birth control pills out there and not all of them will give you the side effects you are currently experiencing. Give your doctor a call and consider a switch to a new one. Depending on what hormone combination you are on now, your doctor will know what to prescribe to lessen your symptoms. Sometimes it takes a little trial and error to find the right pill for you. ...Read more
- Talk to a doctor live online for free
- What are the emotional side effects after taking steroids?
- Emotional side effects of yaz
- Vicodin emotional side effects
- Ask a doctor a question free online
- What are the emotional effects of teen pregnancy?
- What are the emotional effects of birth control plan b?
- Emotional effects hysterectomy
- Emotional effects of abortion
- Talk to a psychiatrist online for free